# SDR SPOAN603SC001

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N603SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60096
- Engine: Pwa PW305A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 6097001804
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW EXPERIENCED SMOKE IN THE CABIN CLIMBING THROUGH 25,000FT ON A FLIGHT FROM HWD-HOU.  CREW IMMEDIATELY LEVELED THE AIRCRAFT OFF AT 25,500FT.  PERFORMED EMERGENCY PROCEDURE AND MEMORY ITEMS FOLLOWED BY CHECKLIST PROCEDURE FOR SMOKE IN THE CABIN, EMERGENCY DESCENT, AND NORMAL CHECKLIST.  CREW DECLARED AN EMERGENCY AND RETURNED TO SAN JOSE.
